Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 124, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 9, 2007, 6:02 PM EDT for Liberty County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2007, 6:02 PM EDT (22:02 UTC)
- Expired
- Aug 9, 2007, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Liberty County, FL
The radar
The Tallahassee radar (KTLH), 46 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2118 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 092204 SVRTAE FLC077-092245- /O.NEW.KTAE.SV.W.0124.070809T2202Z-070809T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 602 PM EDT THU AUG 9 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LIBERTY COUNTY IN FLORIDA... * UNTIL 645 PM EDT * AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR TELOGIA...OR ABOUT 15 MILES SOUTHEAST OF BLOUNTSTOWN. THIS STORM WAS DRIFTING SOUTH. A SPOTTER RECENTLY MEASURED A WIND GUST TO 66 MPH IN TELOGIA. * THE SEVERE THUNDERSTORM WILL BE NEAR... CLIO BY 610 PM EDT... LIBERTY BY 625 PM EDT... IN ADDITION TO HAIL AND DESTRUCTIVE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3046 8471 3045 8496 3021 8496 3024 8472 $$ 38-GODSEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:38 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 9, 3:38 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EDT THU AUG 9 2007
.SYNOPSIS...
THE AFTERNOON REGIONAL SURFACE ANALYSIS CONTINUES TO SHOW A HEAT
TROUGH FROM THE PIEDMONT DOWN THROUGH CENTRAL GA AND CENTRAL AL.
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
ACROSS OUR FORECAST AREA SOUTH OF THIS TROUGH IN THE MOIST AND
UNSTABLE BOUNDARY LAYER. THE DRY AIR ALOFT IS PROBABLY PREVENTING
THIS FROM BEING AN EXTREMELY ACTIVE DAY...AND IT WILL LIKELY LIMIT
THE OVERALL NUMBER OF SEVERE STORMS. HOWEVER...THE FEW STORMS
THAT DEVELOP FROM LOCALLY ENHANCED UPDRAFTS WILL BE CAPABLE OF
PRODUCING BRIEF MARGINALLY SEVERE WINDS AND HAIL...AS WELL AS
FREQUENT LIGHTNING AND VERY HEAVY RAIN.
&&
.SHORT TERM...
(TONIGHT THROUGH SUNDAY) THE 12 UTC MODELS SLOWLY SHIFT THE STRONG
MID TO UPPER LEVEL RIDGE (CURRENTLY OVER THE SOUTHEAST) WESTWARD
THROUGH THE WEEKEND. TEMPERATURES WILL REMAIN VERY HIGH FOR THIS
TIME OF YEAR THROUGH AT LEAST SATURDAY. WE EXTENDED THE HEAT
ADVISORY FOR OUR WHOLE AREA THROUGH AT FRIDAY BUT IT WILL LIKELY
HAVE TO BE EXTENDED INTO SATURDAY AS WELL. HIGHS WILL APPROACH
RECORD LEVELS FRIDAY AND SATURDAY...AND WITH THE RELATIVELY HIGH
RELATIVE HUMIDITY THE HEAT INDEX VALUES WILL REACH THE 110 TO 115
RANGE AT SOME LOCATIONS. RAIN CHANCES WILL REMAIN FAIRLY LOW
THROUGH SATURDAY DUE TO THE WARM DRY AIR ALOFT...BUT MAY INCREASE
A BIT ON SUNDAY WITH AN APPROACHING TROUGH.
.LONG TERM...
(MONDAY THROUGH THURSDAY) LITTLE HAS CHANGED FOR THE LONG TERM AS
THE RIDGE RETROGRADES WESTWARD AND ALLOWS THE SEA BREEZE AND
AMPLE GULF MOISTURE TO DO ITS THING...GIVING US MORE TYPICAL 40-50
PERCENT AFTERNOON POPS WITH HIGH TEMPS DROPPING BACK CLOSE TO
CLIMATOLOGICAL LEVELS.
&&
.AVIATION...
HOT AND HUMID CONDITIONS WILL PREVAIL OVER THE TERMINALS WITH
ISOLATED TO SCATTERED SHRA AND TSRA DEVELOPING ACROSS THE CWA.
PREVAILING VCTS POSSIBLE AT ALL TERMINALS. CONDITIONS HAVE BEEN
VERY STABLE FOR THE PAST THREE DAYS WITH A DEEP LAYER OF DRY AIR
IN THE MID- LEVELS AND MOISTURE REMAINING NEAR THE SURFACE. USING
PERSISTENCE WENT WITH MVFR VSBYS AT TLH AND VLD TO TEMPO LIFR WITH
CIGS DROPPING AT TLH OVERNIGHT. FORECAST MVFR TEMPO GROUPS
ACROSS ALL THE OTHER TERMINALS.
&&
.MARINE...
LOW WINDS AND SEAS WILL CONTINUE.
&&
.FIRE WEATHER...
THE RH MAY BRIEFLY DIP TO 35 PERCENT AT A FEW LOCATIONS FRIDAY
AFTERNOON...BUT NOT ENOUGH FOR A RED FLAG WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 78 97 78 98 79 / 20 20 20 20 20
PANAMA CITY 82 95 81 94 81 / 20 20 20 20 20
DOTHAN 79 100 80 100 80 / 20 20 20 20 20
ALBANY 78 101 78 100 79 / 20 20 20 20 20
VALDOSTA 78 99 78 97 78 / 20 20 20 20 20
CROSS CITY 76 96 77 95 77 / 20 20 20 20 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...HEAT ADVISORY UNTIL 8 PM EDT FRIDAY FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ FRIDAY FOR THE FOLLOWING
ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&
LONG TERM...GOULD
AVIATION...WOODRUM/LANIERHazardous weather outlook, Aug 9, 10:41 AM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1041 AM EDT THU AUG 9 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-101445- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1041 AM EDT THU AUG 9 2007 /941 AM CDT THU AUG 9 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A HEAT ADVISORY REMAINS IN EFFECT TODAY FOR HEAT INDEX VALUES REACHING 110 DEGREES THIS AFTERNOON. SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP WITH ABOUT A 30 PERCENT CHANCE OF RAIN. VERY DRY AIR IN THE UPPER ATMOSPHERE WILL TEND TO LIMIT SHOWERS AND THUNDERSTORMS ACTIVITY...BUT A FEW STORMS COULD FIGHT THROUGH THE DRY AIR ALOFT AND BECOME QUITE STRONG WITH FREQUENT LIGHTNING...SMALL HAIL...VERY HEAVY RAIN...AND WIND GUSTS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE AUGUST HEAT WAVE WILL CONTINUE THROUGH FRIDAY AS TRIPLE DIGIT HEAT IS POSSIBLE ONCE AGAIN ON FRIDAY AFTERNOON. HEAT INDICES COULD ONCE AGAIN REACH THE DANGER ZONE OF 110 TO 115 DEGREES...AND THE CURRENT HEAT ADVISORY MAY NEED TO BE EXTENDED FOR ONE MORE DAY. A WEAK LOW PRESSURE SYSTEM MAY APPROACH THE REGION FROM THE NORTH AND INCREASE OUR CHANCES FOR RAIN OVER THE WEEKEND AND INTO EARLY NEXT WEEK. IF ANYTHING...THIS MAY AT LEAST REDUCE OUR EXTREME HIGH TEMPERATURES DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GOULD/FOURNIER
In the hours before
Special weather statement, Aug 9, 5:07 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 507 PM EDT THU AUG 9 2007 GAZ157-092145- GRADY- 507 PM EDT THU AUG 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY COUNTY IN SOUTHWESTERN GEORGIA... * UNTIL 545 PM EDT AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF CAIRO. THIS STORM WAS MOVING WEST AROUND 5 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 9, 5:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 PM EDT THU AUG 9 2007 GAZ124-092200- TERRELL- 509 PM EDT THU AUG 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TERRELL COUNTY... * UNTIL 600 PM EDT AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF DAWSON...MOVING SOUTHWEST AT 15 MPH. THIS STORM WILL BE NEAR... DAWSON BY 540 PM EDT. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Aug 9, 5:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 PM EDT THU AUG 9 2007 FLZ013-026-092230- CALHOUN-LIBERTY- 430 PM CDT THU AUG 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN AND LIBERTY COUNTIES IN NORTH FLORIDA... * UNTIL 530 PM CDT(630 PM EDT) AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF BLOUNTSTOWN...MOVING SOUTH AT 10 MPH. THIS STORM WILL BE NEAR... BLOUNTSTOWN BY 445 PM CDT. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 9, 5:34 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 534 PM EDT THU AUG 9 2007 FLZ016-092215- GADSDEN- 534 PM EDT THU AUG 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 615 PM EDT AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF QUINCY...OR 24 MILES EAST OF BLOUNTSTOWN. THIS STORM WAS DRIFTING SOUTH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 9, 5:49 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 PM EDT THU AUG 9 2007 ALZ069-092230- HOUSTON- 449 PM CDT THU AUG 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOUSTON COUNTY IN SOUTHEAST ALABAMA... * UNTIL 530 PM CDT AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COWARTS...OR 7 MILES SOUTHEAST OF DOWNTOWN DOTHAN...MOVING SOUTHEAST AT 10 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 9, 5:53 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 PM EDT THU AUG 9 2007 GAZ127-092300- WORTH- 553 PM EDT THU AUG 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WORTH COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 700 PM EDT AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF SYLVESTER...MOVING SOUTH AT 10 MPH. THIS STORM WILL BE NEAR... SYLVESTER BY 620 PM EDT. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:38 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 37 min |
| Aug 9, 4:56 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun | 34 min |
| Aug 9, 5:39 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun | 36 min |
| Aug 9, 6:45 PM EDT | Severe Thunderstorm Warning | TAE | Leon | 45 min |
| Aug 9, 6:58 PM EDT | Flash Flood Warning | TAE | Leon | 92 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.